Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 37, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 8, 2012, 3:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2012, 3:00 AM EDT (07:00 UTC)
- Expired
- Apr 8, 2012, 10:27 PM EDT
- In force
- 19 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
262 WHUS73 KAPX 080700 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 300 AM EDT SUN APR 8 2012 LMZ323-341-342-344>346-081500- /O.NEW.KAPX.SC.Y.0037.120408T0700Z-120408T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 300 AM EDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-081500- /O.NEW.KAPX.SC.Y.0037.120408T1400Z-120409T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 300 AM EDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD ARNOTT
3 follow-up statements
789 WHUS73 KAPX 081454 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1054 AM EDT SUN APR 8 2012 LMZ323-341-342-344>346-082100- /O.CON.KAPX.SC.Y.0037.000000T0000Z-120408T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1054 AM EDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LSZ321-322-082300- /O.CON.KAPX.SC.Y.0037.000000T0000Z-120409T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1054 AM EDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD HALBLAUB
377 WHUS73 KAPX 081942 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 342 PM EDT SUN APR 8 2012 LMZ323-341-342-344>346-082045- /O.CAN.KAPX.SC.Y.0037.000000T0000Z-120408T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 342 PM EDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345>349-LSZ321-322-090300- /O.CON.KAPX.SC.Y.0037.000000T0000Z-120409T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 342 PM EDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD HALBLAUB
924 WHUS73 KAPX 090227 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1027 PM EDT SUN APR 8 2012 LHZ345>349-LSZ321-322-090330- /O.CAN.KAPX.SC.Y.0037.000000T0000Z-120409T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1027 PM EDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 1:48 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 8, 1:48 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 148 AM EDT SUN APR 8 2012 .SYNOPSIS... ISSUED AT 313 PM EDT SAT APR 7 2012 HIGH PRESSURE CENTERED OVER THE STATE SINCE FRIDAY...WILL SLOWLY DRIFT EAST OF THE REGION THIS EVENING. A SYSTEM SWEEPING OVER THE NORTHERN PLAINS...WILL BUILD INTO THE WESTERN GREAT LAKES TONIGHT. INCREASING MOISTURE IN ADVANCE OF THIS SYSTEM...WILL GENERATE SCATTERED RAIN SHOWERS ACROSS NORTHERN MICHIGAN TONIGHT. THE PLAINS SYSTEM WILL EXIT THE STATE SUNDAY MORNING...AND BECOME NEARLY STATIONARY OVER THE EASTERN LAKES. MUCH COOLER AIR AND LINGERING MOISTURE ON THE BACKSIDE OF THIS SYSTEM...WILL GENERATE MIXED RAIN AND SNOW ACROSS NORTHERN MICHIGAN INTO WEDNESDAY. && .UPDATE... ISSUED AT 1222 AM EDT SUN APR 8 2012 UPDATED GOING FORECAST TO HONE IN ON TIMING OF LINE OF SHOWERS AS INITIAL BAND IS WORKING TOWARDS THE TVC-CAD VICINITY ATTM. BAND OF SHOWERS IS A SWEET SPOT IN TERMS OF FORCING...WITH H85-7 FGEN RIGHT BENEATH BULLSEYE OF H7-5 -DIVQ WITH 1.5 PVU WINDS SHOWING COUPLED JET STRUCTURE OVERHEAD. ALL THIS IS TAKING FULL ADVANTAGE OF A THIN RIBBON OF 0.75 INCH PWATS TO DRIVE BAND OF SHOWERS. WILL INCREASE POPS TO CATEGORICAL FOR A TIME...BUT STILL DON/T SEE AMOUNTS GOING MUCH OVER 0.1 INCH FOR THE OVERNIGHT. MADE SOME MINOR TWEAKS TO TEMPERATURES AND SKY COVER AS WELL. UPDATE ISSUED AT 1025 PM EDT SAT APR 7 2012 LEADING LINE OF BKN LIGHT SHOWER ACTIVITY HAS FILLED IN AND OVERALL INTENSITY HAS INCREASED OVER THE PAST FEW HOURS. HOWEVER... BASED ON SURFACE OBS...STILL SUSPECT PRECIP REACHING THE GROUND IS LESS IMPRESSIVE THAN HOW IT APPEARS ON RADAR. HAVE ADJUSTED TIMING OF THIS PRECIP A BIT FOR THE BALANCE OF THE NIGHT. OVERALL... STILL EXPECT THE WINDOW OF OPPORTUNITY TO RECEIVE PRECIP WILL ONLY BE AROUND 3 HOURS AT ANY GIVEN LOCATION. PRECIP SHOULD BE ON ITS WAY OUT OF OUR CWA SHORTLY AFTER DAYBREAK TOMORROW. INCREASING CLOUDS AND CHANCES OF RAIN WILL HOLD TEMPS ABOVE FREEZING TONIGHT... CERTAINLY NO WHERE NEAR AS COLD AS WE HAVE EXPERIENCED THE PAST FEW NIGHTS. UPDATE ISSUED AT 717 PM EDT SAT APR 7 2012 MID/HIGH CLOUDS ARE STEADILY INCREASING FROM WEST TO EAST ACROSS OUR CWA EARLY THIS EVENING AS A NARROW BAND OF MODEST MOISTURE ADVECTS INTO THE REGION ALONG AND AHEAD OF AN APPROACHING COLD FRONT. STILL APPEARS ANY CHANCES OF PRECIP WILL HOLD OFF UNTIL MAINLY AFTER MIDNIGHT AS A COMPARISON OF UPSTREAM RADARS VS. REGIONAL OBS SUGGESTS THAT THE INITIAL LINE OF RETURNS IS NOT ACTUALLY REACHING THE GROUND. THE SECOND LINE BEHIND IT IS PRODUCING SOME LIGHT RAIN...MAINLY ACROSS THE NRN PORTION OF THE LINE IN PROXIMITY TO DEEPER MOISTURE AND BETTER LIFT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 313 PM EDT SAT APR 7 2012 AT LAST THE BROKEN RECORD OF "HIGH PRESSURE OVER THE REGION..." WILL FINALLY STOP FOR AT LEAST THE NEXT 12 TO 24 HOURS AS A COLD FRONT APPROACHES NORTHERN MICHIGAN FROM THE WEST. THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THE TIMING OF THE FRONT AND RAIN WITH IT. THE NAM IS SLIGHTLY BEHIND AND IS MUCH DRIER WITH RAIN ONLY GETTING INTO AREAS NORTH OF M-72. LEANING HEAVIER ON THE GFS AND ECMWF SOLUTION OF, WITH THE MORE LIKELY RAIN TO BE NORTH OF M-72. THE COLD FRONT WILL TRANSIT THE FORECAST AREA BETWEEN 03Z AND 18Z ON SUNDAY. MOISTURE, WITH THIS SYSTEM, IS IN A THIN RIBBON MOISTURE IN THE 850 MB LEVEL AND THE 700-500 MB LAYER, AND LOOKING AT THE FORCING ALONG THE FRONT(ON THE LFQ OF THE 500 MB JET WITH A WEAK THERMAL GRADIENT AT THE SFC, WILL EXPECT SCATTERED TO NUMEROUS SHOWERS ALONG THE LINE. MODELS HAVE LITTLE IN THE WAY OF RAIN. ONCE THE LINE IS THROUGH THE FORECAST AREA, ALL THE MODELS BEGIN TO PRODUCE INVERTED V SOUNDINGS WITH THE MOISTURE AT THE TOP OF THE LAYER (AROUND 700 MB). SO WITH WEAK COLD ADVECTION AND NO REAL MOISTURE GETTING INTO THE REGION, WINDS PICK UP AS THE GRADIENT TIGHTENS AND THE 500 MB JET MAX IS OVER THE REGION. THIS LEADS TO THE MINIMUM RELATIVE HUMIDITY OF 25% OR LESS, IN SOME LOCATIONS, AND WINDS AT OR ABOVE 15 MPH WILL BE QUITE POSSIBLE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 313 PM EDT SAT APR 7 2012 FORECAST ISSUES IN THE EXTENDED PERIOD REVOLVE AROUND SHORTWAVE ENERGY SUNDAY NIGHT WRAPPING IN UNDERNEATH CLOSED UPPER LOW OVER THE ATLANTIC...AND THE SUBSEQUENT SURFACE PATTERN EVOLUTION. SPECIFICALLY...THE RETROGRESSION OF A SFC LOW THROUGH QUEBEC AND ADDITIONAL SHORTWAVE ENERGY/TROUGH AXIS BACK INTO THE NORTH WOODS. COLD ADVECTION IN THIS PROCESS EVENTUALLY BRINGS CONCERNS ABOUT SNOW AS ONE OR MORE OF THE PRECIP TYPES. QUIETER WEDNESDAY ONWARD WITH HIGH PRESSURE ONCE AGAIN TAKING OVER FOR AN UNDETERMINED AMOUNT OF TIME. MODELS IN FLUX ON HOW QUICKLY WAA RETURNS WITH NEXT SHOT OF PRECIP. SUNDAY NIGHT THROUGH TUESDAY NIGHT...SHEARED OUT SHORTWAVE ENERGY WILL BE GETTING SUCKED INTO CLOSED UPPER SYSTEM SUNDAY NIGHT...WITH ADDITIONAL ENERGY DRIVING DOWN SRN LAKE MICHIGAN MONDAY. THIS ENERGY ALSO FOLLOWS SUIT AND LIFTS UP THE FORWARD FLANK OF THE RETROGRADING CLOSED SYSTEM. GFS IS RIGHT BACK ON IT'S IDEA FROM A COUPLE OF DAYS AGO...A MUCH GREATER RETROGRESSION THAT THE ECMWF AGREED UPON OVER THE LAST FEW RUNS. AT THE SFC...ENERGY DIVING IN MONDAY WILL HAVE LITTLE IMPACT BASED ON FCST SOUNDINGS...DISPLAYING MINIMAL MOISTURE AND A LARGE INVERTED V LOOK BELOW 800MB. AS PREVIOUS FORECASTER STATED....COULD SEE A FEW SPRINKLES. THIS WOULD LIKELY BE WITH THE PASSING OF A COLD FRONT DURING THE DAY. COLDER AIR POURS IN...WHILE AFOREMENTIONED NW FLANK SHORTWAVE/TROUGH AXIS/DEEPER MOISTURE ARRIVES AT THE SAULT EARLY MONDAY EVENING. THIS TROUGH DRIVES SOUTHWARD THROUGH NRN MICHIGAN THROUGH MONDAY NIGHT AND TUESDAY...THE EXACT TIME A BIT UNCERTAIN STILL. HOWEVER...IT'S INTERESTING IN THE FACT THAT H8 TEMPS ARE NOW AS COLD AS -5C TO -7C DEPENDING ON WHICH DATA IS PREFERRED. CAN FORESEE AT LEAST SOME LAKE INDUCED CLOUDS DEVELOPING VIA THE NW WINDS. HOWEVER...THE MAIN WEATHER IS INCREASINGLY LOOKING LIKE A PERIOD OF LIGHT RAIN/SNOW SHOWERS SWEEPING ACROSS NRN MICHIGAN. THE HIGHER TERRAIN IS TRENDING TO LOOK LIKE MORE SNOW THAN ANYTHING ELSE...ESPECIALLY MONDAY NIGHT. THIS LIGHT RAIN/SNOW CHANCE CONTINUES INTO TUESDAY EVENING BEFORE THE TROUGHING IS WELL OUT OF OUR NECK OF THE WOODS. CAN SEE SOME 925MB LAKE INDUCED CLOUDS IN NORTH REGIMES CONTINUING TO BE A NUISANCE. HIGHS MONDAY IN THE UPPER 40S AND LOW 50S COOLING TO THE 40S TUESDAY (MAYBE EASTERN UPPER NOT GETTING OUT OF THE UPPER 30S?). WEDNESDAY ONWARD...STILL NOT A GREAT AGREEMENT OF THE EVOLUTION OF HIGH PRESSURE FROM CENTRAL CANADA/U.S...ALTHOUGH A PERIOD OF DRYING AND SLOWLY MODERATING TEMPERATURES WITH TIME IS A THEME FOR WEDNESDAY THROUGH THURSDAY. GFS REMAINS THE AGGRESSOR IN LIFTING A WING OF WARM ADVECTION AND PRECIP CHANCES BY FRIDAY AND INTO THE WEEKEND...BREAKING DOWN THE BLOCKY PATTERN MORE QUICKLY. THIS IS NEVER A FAVORITE OF MINE. COULD EASILY SEE WEDNESDAY THROUGH A GOOD CHUNK OF THE WEEKEND AS BEING QUITE NICE WITH GRADUALLY RISING DAYTIME TEMPERATURES VIA A MODERATING AIR MASS. HIGHS IN THE UPPER 40S AND 50S BY THE WEEKEND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 138 AM EDT SUN APR 8 2012 BAND OF SHOWERS HAS ARRIVED AT TVC/MBL AS OF THIS WRITING AND WILL CONTINUE TO WORK EAST THROUGH THE REMAINDER OF THE OVERNIGHT... MOVING EAST OF THE REGION SUNDAY MORNING WITH IMPROVING CONDITIONS UNDER DEVELOPING GUSTY WEST NORTHWEST WINDS. UPSTREAM OBSERVATIONS SUGGEST THAT SOME MVFR CIGS MAY SNEAK INTO TVC/MBL OVER THE NEXT FEW HOURS BEFORE CONTINUING TO ERODE AND LIKELY NOT IMPACTING PLN AND APN. OTHERWISE...EXPECT A 3 HOUR PERIOD OF UNRESTRICTED SHOWERS...ENDING BY 08Z AT TVC/MBL...WITH RAIN FROM 08-11Z AT PLN AND 10-13Z AT APN. LIGHT SOUTHERLY WINDS WILL SHORTLY SHIFT TO WESTERLY AT TVC/MBL WITH THIS WIND SHIFT SPREADING TO ALL SITES BY DAYBREAK. WEST- NORTHWEST WINDS WILL STRENGTHEN TO 15G25KTS FOR THE DAY ON SUNDAY BEFORE DIMINISHING TO AROUND 5KTS SUNDAY EVENING. && .MARINE... ISSUED AT 313 PM EDT SAT APR 7 2012 WINDS WILL BE LOW PRE FRONTAL TONIGHT AS THE WARMER AIR MOVES OVER THE REGION. AT THIS POINT IT LOOKS LIKE ONLY SCATTERED RAIN SHOWERS OVER THE LAKES. HOWEVER, ONCE THE FRONT IS THROUGH ON SUNDAY, THE WIND WILL VEER TO THE NW AND THE WINDS WILL INCREASE TO 15 TO 25 KT BY THE AFTERNOON. HOWEVER, THIS WILL HAPPEN SO FAST AND THEN BE GONE SUNDAY NIGHT THAT WAVES MAY NOT GET MUCH OVER 3 FT. SUNDAY NIGHT THE WINDS WILL DIMINISH FOR A BIT BEFORE INCREASING AGAIN ON MONDAY. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JA SYNOPSIS...SR SHORT TERM...JL LONG TERM...SD AVIATION...JA MARINE...JL
Hazardous weather outlook, Apr 8, 2:55 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 255 AM EDT SUN APR 8 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 091000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 255 AM EDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT GUSTY WEST WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES WILL RESULT IN ELEVATED FIRE DANGER OVER NORTHERN LOWER MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ARNOTT/MSB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:53 AM EDT | Wind Advisory | APX | Antrim, Benzie, Cheboygan, Crawford, Emmet, Grand Traverse and 7 more | 5 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.